Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on linear functionals


Authors: R. P. Boas Jr. and J. W. Tukey
Journal: Bull. Amer. Math. Soc. 44 (1938), 523-528
DOI: https://doi.org/10.1090/S0002-9904-1938-06795-X
Correction: Bull. Amer. Math. Soc., Volume 46, Number 6 (1940), 566--566
MathSciNet review: 1563788
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06795-X